# SDR DALA2024081208045

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 77,774 hours, 30,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 ON SERVICE CHECK FOUND EMERG LIGHT AT SEAT 21D NOT IN BEZEL, INOP. CORRECTIVE ACTION: RECONNECTED AND RESECURED LIGHT AT 21D SEAT. CKS OK, REF B757 AMM 33-51. (6120280)
